# SDR SWAA010489

- Difficulty date: February 17, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 64,715 hours, 71,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK SECTION LOOSE.  SECURED TRACK SECTION PER MM.
